Strong isometric dimension, biclique coverings, and sperner's theorem

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/59882

Show full item record


Title: Strong isometric dimension, biclique coverings, and sperner's theorem
Author: Fronček, Dalibor
Jerebic, Janja
Klavžar, Sandi
Kovář, Petr
Date issue: 2007
Citation: Combinatorics, probability and computing. 2007, vol. 16, issue 2, p. 271-275.
URI: http://hdl.handle.net/10084/59882
ISSN: 0963-5483
1469-2163
DOI: 10.1017/S0963548306007711
URI: http://dx.doi.org/10.1017/S0963548306007711
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics